# SDR HNAA2012120501088

- Difficulty date: December 5, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 50,328 hours, 55,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED LENS, R & R BULB, AT SAID LOCATION. OPS CHECKED GOOD.
